Long-time integration methods for mesoscopic models of pattern-forming systems

Abukhdeir, Nasser Mohieddin and Vlachos, Dionisios G. and Katsoulakis, Markos and Plexousakis, Michael (2011) Long-time integration methods for mesoscopic models of pattern-forming systems. Journal of Computational Physics, 230 (14). pp. 5704-5715. ISSN 00219991

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jcp.2011.03.052
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:24
Last Modified: 05 Feb 2012 20:24
URI: http://preprints.acmac.uoc.gr/id/eprint/50

Actions (login required)

View Item View Item